# SDR SOKF20190502002

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 42,724 hours, 16,552 cycles
- Engine: Iae V2524A5
- Engine time: 36,264 hours, 12,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1806B000001
- Part serial: 18068001100780
- Condition: Damaged
- Location: Ac Bay
- Part time: 16,713 hours, 17,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM SAL TO MCO THE AIRCRAFT RETURNED TO SAL DUE TO ECAM WARNING "CAB PR EXCESS CAB ALT & CAB PR SAFETY VALVE OPEN & CAB PR LO DIFF PR & PILOT REPORT CABIN DEPREZURIZATION IN FLIGHT” AT SAL STATION PERFORMED TSM IAW 21.31.00.810..809 REMOVED AND REPLACED BOTH PFCV IAW AMM 21.51.51 OPERATIONAL TEST OK NORMAL IAW AMM 21.51.00. THE AIRCRAFT RETURNED TO NOMAL OPERATION.
